# SDR SWAA2022021493643

- Difficulty date: May 29, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 40,606 hours, 20,891 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LEADING EDGE PANEL 621VB; FWD OUTBOARD FASTNER HOLE HAS CRACK IN COMPOSITE GOING OUTBOARD / REPAIRED A CRACK TO FWD OUTBOND FASTENER HOLE ON WING PNL 621VB PER B737 SRM 57-41-01-2R-6 AND 51-70-04-2B-6. AND RESTRE FINISH PER B737 AMM 51-21-99-300-801
